# SDR MWEA010634

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER VENTRAL DOOR CORNER HAS CRACK INDICATION ON RADIOGRAPH APPROXIMATELY 1.25 INCH LONG.  TRIMMED AND LOCATED DOUBLERS IAW SERVICE BULLETIN DC9 53-137.  INSTALLED DOUBLERS IAW SERVICE BULLETIN DC9 53-137 AND PLACED ON WI 5728 FOR REPETITIVE INSPECTION.
